# SDR USAASB98130

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 30,976 hours
- Stage of operation: CL
- Nature of condition: M, J, Y
- Precautionary procedure: E, A

## Discrepancy

JAX - FLT 8097 - SHORTLY AFTER DEPARTURE FROM TPA, CREW SHUT DOWN THE NR 1 ENGINE DUE TO HIGH OIL TEMPERATURE.  FLIGHT DIVERTED TO JAX AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  TOTAL SINGLE ENGINE TIME WAS 9 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE ASSEMBLY PER JOB CARD,  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
